How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 27415
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My vet ordered floriadix herbal 10 lb chronic renal failure

Customer Question

My vet ordered floriadix herbal for my 10 lb chronic renal failure canine I gave one dose of 2.5 ml then read ingredients it has grape products in it now I'm worried. Please advise
Submitted: 11 months ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 11 months ago.

Grape toxicity becomes a concern when my patient ingests 0.55 grapes per pound of body weight or 5 1/2 grapes for Tippy. Such an amount of grape is unlikely to be present in 2.5 mL of that herbal formula. It's important to recognize, too, that grape toxicity is idiosyncratic (peculiar); in other words, only a few dogs will become intoxicated after ingesting grapes. Most can eat them to their heart's content without harm. Please respond with further questions or concerns if you wish.

Customer: replied 11 months ago.
Feel much better thanks
Expert:  Dr. Michael Salkin replied 11 months ago.

Good to hear. I can't set a follow-up in this venue so please return to our conversation - even after rating - with an update at your convenience. You can bookmark this page for ease of return.

Expert:  Dr. Michael Salkin replied 11 months ago.
Hi,

I'm just following up on our conversation about Tippy. How is everything going?

Dr. Michael Salkin